RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 539–540 (Mi mz6711)  

The existence of a derived automorphism with a continuous spectrum

R. M. Belinskaya

Leningrad Shipbuilding Institute

Abstract: It is proved that every aperiodic automorphism of a Lebesgue space has a derived automorphism with a continuous spectrum.

Full text: PDF file (182 kB)

English version:
Mathematical Notes, 1968, 3:5, 343–344

Bibliographic databases:

UDC: 517.9
Received: 06.12.1967

Citation: R. M. Belinskaya, “The existence of a derived automorphism with a continuous spectrum”, Mat. Zametki, 3:5 (1968), 539–540; Math. Notes, 3:5 (1968), 343–344

Citation in format AMSBIB
\Bibitem{Bel68}
\by R.~M.~Belinskaya
\paper The existence of a~derived automorphism with a~continuous spectrum
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 539--540
\mathnet{http://mi.mathnet.ru/mz6711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225965}
\zmath{https://zbmath.org/?q=an:0169.46001|0164.16002}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 343--344
\crossref{https://doi.org/10.1007/BF01150986}


Linking options:
  • http://mi.mathnet.ru/eng/mz6711
  • http://mi.mathnet.ru/eng/mz/v3/i5/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020